# SDR CA081231001

- Difficulty date: December 29, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,171 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE CREW OBSERVED AN OVERTORQUE ON THE NR 1 ENGINE, THE POWER LEVER WAS REDUCED AND THE ENGINE STABILIZED AROUND 93 PERCENT OF TORQUE BEFORE RAISING AGAIN.  DECISION WAS MADE TO PERFORM AN INFLIGHT SHUTDOWN.   THE CREW DECLARED AN EMERGENCY, RETURNED TO THE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  IT IS UNKNOWN AT THIS TIME WHAT HAS CAUSED THE ENGINE OVERTORQUE.  THE ENGINE IS BEING REPLACED AND WILL BE SHIPPED TO AN OVERHAUL FACILITY.
